# SDR 9WGA2025090954648

- Difficulty date: July 29, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N546JN
- Make and model: Doug MD-11F
- Aircraft serial: 48546
- Aircraft time: 82,975 hours, 14,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENENACE CHECK CENTER WING UPPER PANEL CORRDODED AT LH APPROX STA 1205, XCW 7.0 S-18.  AFTER FURTHER EVALUATION OF BLENDED OUT AREA AT LH APPROX STA 1205, XCW 7.0AT S-18, BOEING FOUND BLENDED OUT LOCATION ACCEPTABLE AS A PERMANENT REPAIR IAW MD-11, MESSAGE: WGN-WGN-25-0035-4C.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
